# SDR DALA2018030701446

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 77,203 hours, 58,991 cycles
- Engine: Pwa JT8D219
- Engine time: 58,956 hours, 43,499 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE LEFT HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO. SHORTLY AFTER, THE CABIN BEGAN TO FILL WITH SMOKE. THE PACKS WHERE SHUT OFF AND THE SMOKE DISSIPATED.  MAINTENANCE FOUND THE B-NUT LOOSE ON THE HYDRAULIC LINE TO THE LEFT ENGINE DRIVEN HYDRAULIC PUMP FILTER MODULE. MAINTENANCE SECURED THE LINE AND REPLACED THE PUMP AND PTU.
